# SDR IPXA09M55938

- Difficulty date: May 11, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NBA6008515
- Condition: Misrepaired
- Location: Fs 285-304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ F1-01 UPON FURTHER EVALUATION NDT DETERMINED REPAIR DOUBLER NOT THE PROPER ALLOY.  REQUIRES REPLACEMENT FS285-304 BL0-LBL13.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER AT FS 285-304 BL0-LBL13 REF MD11 SRM VOL 1 53-20-00 FIG 6 SHEET 9 AND ALL GENERAL NOTE IN THIS SECTION.
